# SDR DALA2024120511482

- Difficulty date: December 4, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 77,293 hours, 29,809 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480014
- Part serial: TX3168R
- Condition: Arced
- Location: R1 Cockpit Windo
- Part time: 27,085 hours, 11,431 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6709 R1 COCKPIT WINDOW LOWER EDGE OF WINDOW PANE HAS SIGNS OF ARCING ALONG THE LOWER BUS BAR, OUT OF LIMITS REF NR 176756-0200-0010 AND TASK 3041-01032-04B. REQ'S REPLACED. CORRECTIVE ACTION: REPLACED WINDOW IAW B757 AMM 56-11. (0693003)
